Top answers from doctors based on your search:
Disclaimer

cold hands and feet alcohol withdrawal

A member asked:
Dr. Laura McMullen
20 years experience in Pediatrics
When : When someone who has been drinking a lot every day quits, they can start having the symptoms of withdrawal 5-10 hours after the last drink which can w ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old female asked:
Dr. Julan Crane
24 years experience in Pediatrics
Accutane: Be sure your prescriber for your medication is aware of your symptoms but I don't think it's related. But be sure and get examination
A 41-year-old member asked:
Dr. M Felix Freshwater
48 years experience in Hand Surgery
No drugs: See if either heat or cold helps.If you start with drugs you will be like the proverbial dog chasing his own tail.
1
1 thank
A 49-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
21 years experience in Cardiology
Unclear : But further evaluation with your physician is clearly required.
A 55-year-old male asked:
Dr. Leonard Stein
46 years experience in Cardiology
Possible: 51 but I know little about U. Atenolol is B.P. & B-Blocker med which lowers heart rate. If U have atherosclerosis affecting major blood vessels, ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Steven Meister
23 years experience in Family Medicine
MS symptoms: Multiple sclerosis can cause a host of symptoms, including cold hands and feet. However, there are other causes of these symptoms as well such as Rayn ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Edgar Mendizabal
54 years experience in Internal Medicine
Hypothyroidism: Possible but acrocyanosis likely.
1
1 thank
A 58-year-old member asked:
Dr. Michio Abe
25 years experience in Internal Medicine
Sweaty hands & feet: You may have hyperhidrosis, which is caused by a hyperactive sympathetic nervous system, causing the sweat glands in the hands and feet to produc exce ... Read More
A 40-year-old female asked:
Dr. Jeffrey Satinover
38 years experience in Psychiatry
Depends on reason...: ...For remeron, (mirtazapine) and dosage. At this point, your symptoms are unlikely to be due to the Remeron (mirtazapine) use or taper. If it was bei ... Read More
2
2 thanks
A 46-year-old member asked:
Dr. Dean Giannone
24 years experience in Internal Medicine
Raynaud's?: You may want to be considered for a condition called Raynaud's.
A 40-year-old female asked:
Dr. Georgia Latham
34 years experience in Family Medicine
Cold hands & feet: is a common symptom of anxiety. Anxiety causes the body to go into a "flight or fight" response, preparing the body to get away from whatever is caus ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Lukose Vadakara
31 years experience in Internal Medicine
Hot limbs: not sure this is hormonal change or anxiety . Recommend to see your primary care physician
A 44-year-old member asked:
Dr. Alexander Zubkov
26 years experience in Neurology
Neuropathy: You may need to check with neurologist if you have neuropathy.
2
2 thanks
A 27-year-old female asked:
Dr. Amrita Dosanjh
35 years experience in Pediatric Pulmonology
Doctor visit: Your symptoms need to be evaluated. If you have a history of asthma, your doctor may instruct you to take your albuterol inhaler and to procede to the ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Robert Kornfeld
40 years experience in Podiatry
Itching: Many patients are sensitive to cold weather. It can cause spasm of blood flow to the skin resulting in itching. It can also cause dry skin which also ... Read More
A 44-year-old female asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
See details: If the skin of the hands turn blue or blanch with the cold exposure then raynaud's disease is the likely cause.
1
1 thank
A 37-year-old female asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run la ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Christopher Hendrix
26 years experience in Podiatry
Edema mngt: Keep hydrated keep cool elevate limbs lower sodium intake compression garments.
A 37-year-old male asked:
Dr. Benjamin Weisman
40 years experience in Internal Medicine
Possible: The sensitivity not common.
1
1 thank
A 48-year-old member asked:
Dr. Barry Cohen
33 years experience in Plastic Surgery
Try: Botox.
A 44-year-old female asked:
Dr. Umesh Patel
41 years experience in Preventive Medicine
Dysautonomia - MVP : You may have dysautonomia which is associated with mitral valve prolapse syndrome - neither are usually life threatening but both cause patients anx ... Read More
1
1 comment
2
2 thanks
A 35-year-old female asked:
Dr. Jon Ahrendsen
38 years experience in Family Medicine
Probably no problem: Keep comfortable , dress appropriately, eat well stay hydrated, don't smoke. See your doctor regularly. You and your baby should be fine.
A 27-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Please clarify: It looks like the actual question did not make it on to this submission.
A 52-year-old member asked:
Dr. David Rosenfeld
26 years experience in Pain Management
Two issues: Fibro is not associated with the hand/foot issues you mention. See your pcp.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month